MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAB
Medical Device Problem Codes Mechanical Problem (1384); Environmental Compatibility Problem (2929); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they were hospitalized for high blood glucose.Blood glucose reading was over 600 mg/dl.The customer stated that insulin pump had motor error alarms and they were able to complete rewind process.Customer stated that insulin pump was exposed to high magnetic field at airport scanner.The customer was treated with intravenous drip and manual injections at the hospital.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and delivery accuracy test at 0.0874 inches.No over delivery anomaly or under delivery anomaly noted.The stop current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.Device was monitored for 2 days.No unexpected low battery alarm or unexpected off no power alarm noted.No motor error alarm or displacement anomaly noted during testing.The motor was tested outside of the unit and passed.Device uploaded properly using care link.Device had cracked display window, cracked case at display window corner, broken battery tube threads, scratched reservoir tube window, partially broken reservoir tube lip and a missing end cap sticker.The test p-cap and reservoir does lock in place in the reservoir compartment.(b)(4).

Brand Name
530G INSULIN PUMP MMT-751NAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10162171
Report Number2032227-2020-132386
Device Sequence Number3867571
Product Code OZO
UDI-Device Identifier00643169404304
UDI-Public(01)00643169404304
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAB
Device Catalogue NumberMMT-751NAB
Device Lot NumberA2751NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2020
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR,UNOMED INF SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age23 YR
Patient Weight52